Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Finite sum representations for partial derivatives of special functions with respect to parameters


Author: R. G. Buschman
Journal: Math. Comp. 28 (1974), 817-824
MSC: Primary 65D20; Secondary 33A30
MathSciNet review: 0371019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Mellin transformation is used as a method for discovery of cases where the partial derivatives with respect to parameters for certain Whittaker and Bessel functions can be expressed in terms of finite sums involving these functions. These results are easily generalized to the G-function, from which, by specialization, formulas involving hypergeometric and other functions can be obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A30

Retrieve articles in all journals with MSC: 65D20, 33A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0371019-7
PII: S 0025-5718(1974)0371019-7
Keywords: Whittaker functions, Bessel functions, hypergeometric functions, Gegenbauer functions, Legendre functions, G-functions, derivative with respect to order, Mellin transformations
Article copyright: © Copyright 1974 American Mathematical Society